# SDR DALA13027553218

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347217220390
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR 66-68 Y-1292 UPPER FLANGES, NUTPLATES & HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 DIMENSION L=1.4" W=.600"D=0.056". FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15; REPLACED FLOOR SUPPORT IAW SRM 51-42-11 & TRM 53-21-01.
